# SDR UALA2010080202778

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 83,334 hours, 13,326 cycles
- Engine: Pwa PW4060
- Engine time: 39,872 hours, 8,125 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Cracked
- Location: Nr 1
- Part time: 39,872 hours, 8,125 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FAILED BORO INSPECTION EC6271 CONTINUOUS LOUVER CRACK THROUGH KNUCKLES.  REPLACED NR 1 ENGINE.  FUEL INJECTOR GUIDE AND HEATSHIELD IS ROTATED 45 DEG FROM IT'S NORMAL POSITION, LOCATED AT THE APPROX 12 O'CLOCK POSITION.  RVI PICS SENT SFOLM EMC CONTACTED. IAW LINE EVA LM O-1357, THIS CONDITION IS ACCEPTABLE UNTIL NEXT ENGINE SHOP VISIT WITH NO OPS LIMITATIONS.  VERIFIED CONDITION IS ACCEPTABLE UNTIL NEXT ENGINE VISIT WITH NO OPERATIONAL LIMITATIONS IAW EVA LMO-1357. NON-ROUTINE P7158W. ENGINE ITEM - MOVED TO ELR AS ELR001 DUE TO ENGINE REMOVAL.
